# SDR 05FDEA00872

- Difficulty date: April 6, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON CROWN BS 588 BETWEEN STR 1 AND STR 2L. FOUND TO BE OUT OF LIMITS. REPAIRED SKIN IAW FED EX EA 7-5330-866368.
